Local structure of the zero-sets of differentiable mappings and application to bifurcation theory.
Mathematica Scandinavica, Tome 45 (1979), pp. 232-242
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
local structure of the zero-sets of differentiable mappings, Jacobi matrix, homogeneous functions
@article{MS2_1979__45_166676,
author = {Andrzej Szulkin},
title = {Local structure of the zero-sets of differentiable mappings and application to bifurcation theory.},
journal = {Mathematica Scandinavica},
pages = {232--242},
year = {1979},
volume = {45},
zbl = {0435.58006},
url = {http://geodesic.mathdoc.fr/item/MS2_1979__45_166676/}
}
Andrzej Szulkin. Local structure of the zero-sets of differentiable mappings and application to bifurcation theory.. Mathematica Scandinavica, Tome 45 (1979), pp. 232-242. http://geodesic.mathdoc.fr/item/MS2_1979__45_166676/